# SDR AALA202206025000

- Difficulty date: May 25, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 50,715 hours, 35,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: D5211012700000
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR FORWARD AND AFT LOWER SIDE GUIDE ROLLERS HAVE PLAY. REPLACED ROLLERS PER AMM 52-11-31.
